# SDR ZZDA2009199

- Difficulty date: July 12, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6017779
- Part serial: 2784
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN ARM.  REMOVED AND REPLACED EMERGENCY BATTERY SUPPLY FOR EMERGENCY OVERWING LIGHTS.  REF 717 AMM 33-51-06.  OPS CHECKED GOOD.
